American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Maxim R. Burke and Krzysztof Ciesielski. Sets of range uniqueness for classes of continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3295-3304. MR 1610928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Menachem Kojman and Saharon Shelah. A ZFC Dowker space in $\aleph_{\omega+1}$: An application of pcf theory to topology. Proc. Amer. Math. Soc. 126 (1998) 2459-2465. MR 1605988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Don Hadwin. Maximal nests in the Calkin algebra. Proc. Amer. Math. Soc. 126 (1998) 1109-1113. MR 1443829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan Dow and Klaas Pieter Hart. A new subcontinuum of $\beta\mathbb{R}\backslash\mathbb{R}$. Proc. Amer. Math. Soc. 125 (1997) 1861-1871. MR 1415584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Žikica Perović. Cardinalities of $\eta\sb 1$-ordered fields . Proc. Amer. Math. Soc. 118 (1993) 379-384. MR 1132420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Reinhard Schaflitzel. The algebra of decomposable operators in direct integrals of not necessarily separable Hilbert spaces . Proc. Amer. Math. Soc. 110 (1990) 983-987. MR 1028294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steven Kalikow. Sequences of reals to sequences of zeros and ones . Proc. Amer. Math. Soc. 108 (1990) 833-837. MR 990428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Howard Becker. Inner model operators and the continuum hypothesis . Proc. Amer. Math. Soc. 96 (1986) 126-129. MR 813824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jacek Cichoń and Michał Morayne. On differentiability of Peano type functions. III . Proc. Amer. Math. Soc. 92 (1984) 432-438. MR 759669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrzej Pelc and Karel Prikry. On a problem of Banach . Proc. Amer. Math. Soc. 89 (1983) 608-610. MR 718982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alan Dow. CH and open subspaces of $F$-spaces . Proc. Amer. Math. Soc. 89 (1983) 341-345. MR 712648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Argyros. On the dimension of injective Banach spaces . Proc. Amer. Math. Soc. 78 (1980) 267-268. MR 550510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eric K. van Douwen and Jan van Mill. Parovi\v cenko's characterization of $\beta \omega -\omega $ implies CH . Proc. Amer. Math. Soc. 72 (1978) 539-541. MR 509251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. R. Krom. Cartesian products of metric Baire spaces . Proc. Amer. Math. Soc. 42 (1974) 588-594. MR 0334138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia